# SDR ABXA2022122143

- Difficulty date: December 1, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 92,546 hours, 28,597 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Warning Message
- Condition: False Activation
- Location: Autothrottle Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

A/T DISC ON LOW SPEED TAKE OFF, TAKE OFF ABORTED. FLIGHT CREW DEFERRED 22-30-1A. AIRCRAFT DEPARTED WITHOUT FURTHER INCIDENCE. MAINTENANCE CHECKED MCDP FAILURES. DID NOT FIND ANY FAILURES ON LEG 02, LEG 18 HAD A/T DISC TMC 310801. NO OTHER RELATED FAILURES. RAN MCDP TEST 02 HAD NO INFC TMC A/T WARN -1 NRM, NO INFC TMC A/T WARN-1 BAT, AND NO INFC TMC PLA POS R. TEST 10 PASS, TEST 30 FAILED SAME AS TEST 02. DI REMAINS, DEACTIVATION PROCEDURES APPLIED. AIRCRAFT RETURNED TO SERVICE.
